# SDR CALA9801753

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1173
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN INTERIOR CENTER AISLE FLOOR PAN CORRODED AT BS 1173, RBL 22.  THE FLOOR PAN WAS REMOVED AND A NEW FLOOR PAN WAS INSTALLED IAW SRM 51-30-2, 51-10-6, MM 51-20-11.
